# SDR SWAA2024091225377

- Difficulty date: August 13, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE CROWN SKIN AROUND FASTENERS IN ROWS FROM STA 1016 TO STA 1016+23; RBL 9; 12; 13; AND LBL 12.<[01] REPAIRED PER EA 24-153-02292 DATED 29-AUG-2024.;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
